# SDR V0XD201406140137

- Difficulty date: June 13, 2014
- Submitted: June 14, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: SH670365059
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMER EXIT DOOR PRESS SEAL HAS FOUR TEARS ON AFT LOWER SIDE.  R & R SEAL IAW AMM 52-21-07.
